Sign in
On the dynamics of predator: Prey models with the Beddington-DeAngelis functional response
Journal article   Open access  Peer reviewed

On the dynamics of predator: Prey models with the Beddington-DeAngelis functional response

Robert Stephen CANTRELL and Chris COSNER
Journal of mathematical analysis and applications, Vol.257(1), pp.206-222
2001

Abstract

Fundamental and applied biological sciences. Psychology General aspects Mathematical analysis Animal, plant and microbial ecology Exact sciences and technology Ordinary differential equations Biological and medical sciences Mathematics Animal and plant ecology Demecology Sciences and techniques of general use
url
https://doi.org/10.1006/jmaa.2000.7343View
Published (Version of record) Open

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Citation topics
9 Mathematics
9.162 Numerical Methods
9.162.476 Global Stability
Web Of Science research areas
Mathematics
Mathematics, Applied
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

#3 Good Health and Well-Being

Source: InCites

Details